# SDR SWAA2024052081097

- Difficulty date: May 1, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225 022 #2 ENGINE OTBD FAN COWL OIL ACCESS DOOR INTERNAL AFT WEB CLOSEOUT CRACKED<[01] REMOVED AND REPLACED WEB IAW SRM 51-40-02-0G-0 USING PART NUMBER 314-2269-4 A TAG A237806 VERIFIED TO BE CORRECT REPLACEMENT PART IAW CMM 71-13-30.
